# SDR A6WA200440169

- Difficulty date: October 28, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 3,972 hours
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR RAMP PLATE, PN 601R38957-19, CORRODED AROUND OPENINGS AND FASTENER HOLES.  REPLACED RAMP PLATE WITH NEW RAMP PLATE IAW SRM 51-41.02.
